# SDR FDEA201406011254

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87122
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1681 STRINGER 9R - 11R FRAME HAS CHAFED MARKS.  COMPLIED WITH EA F-5310-T0309911 PART 1 TITLE FUSELAGE MAINFRAME CHAFE MARK BLEND OUT.  CUT OUT FUSELAGE FRAME AT BS 1681 BETWEEN STRINGER 10R & 11R REPAIR.  REPAIR CLASSIFIED AS MAJOR.
